# SDR UPS99231061

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Bs 362&369
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON SEAT TRACK AT BS 362 AND 369 RBL 45, WL 208 OUT OF LIMITS.  REPLACED SEAT TRACK FROM BS 340 TO 390 PER SRM 53-10-5.
